# SDR 2008FA0000702

- Difficulty date: October 16, 2008
- Submitted: October 24, 2008
- Operation: General aviation
- Aircraft: N70127
- Make and model: Piper J3C-65
- Aircraft serial: 17106
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 6569100
- Condition: Cracked
- Location: Mlg
- Part time: 5,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING 100 HR INSPECTION.  LAST INSPECTION FOR AD 72-08-06. DONE AT 5214.07 HR, PRESENT TIME 5440.53 (225.76 HR).  SUGGEST PART BE LIFE LIMITED.  THIS IS 2ND SET CRACK. THIS FLEET WITH OVER 5000 HR. TIME IN SERVICE. (K)
